Köthe spaces modeled on spaces of $C^∞$ functions

Tom 121 / 1996

Mefharet Kocatepe, Studia Mathematica 121 (1996), 1-14 DOI: 10.4064/sm-121-1-1-14

Streszczenie

The isomorphic classification problem for the Köthe models of some $C^∞$ function spaces is considered. By making use of some interpolative neighborhoods which are related to the linear topological invariant $D_φ$ and other invariants related to the "quantity" characteristics of the space, a necessary condition for the isomorphism of two such spaces is proved. As applications, it is shown that some pairs of spaces which have the same interpolation property $D_φ$ are not isomorphic.

Autorzy

  • Mefharet Kocatepe

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek